# SDR AWXA200500939

- Difficulty date: August 9, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- Aircraft time: 72,952 hours, 28,663 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB,  LT ENG SURGED.  A/C DIVERTED.  LANDED WITHOUT INCIDENT.    SEVERAL COMPONETS CHANGED INCLUDING NR 1 EEC, BVCU,  AND SEVERAL OPERATIONAL TESTS PREFORMED.  DISCOVERED TUBE MISSING FROM PF RAKE ON THE NR 1 ENGINE.  A/C FERRIED FOR REPAIR.  R & R PF RAKE ON NR 1 ENG.  OPS TEST GOOD.  COULD NOT CONFIRM FAILURE OF ESC.  UNIT TESTED ONLY & PASSED ALL TESTS IAW CMM.  NO FAULTS FOUND. BLEED VALVE CONTROLLER FAILED INCOMING TESTS.  FOUND H1 FAULTY ON SIGNAL PROCESSOR BOARD.  ALSO FOUND FATIGUED JOINTS ON TR4 & TR9 ON PUS2 BOARD.  H1 PROCESSOR BOARD REPLACED & UNITED REPAIRED. UNIT PASSED OPS CHKS.  ALL WORK ACCOMPLISHED IAW CMM.
